×

Found 173 Documents (Results 1–100)

Characterizations of partially bent and plateaued functions over finite fields. (English) Zbl 1445.94047

Budaghyan, Lilya (ed.) et al., Arithmetic of finite fields. 7th international workshop, WAIFI 2018, Bergen, Norway, June 14–16, 2018. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 11321, 224-241 (2018).
MSC:  94D05 11T06
PDFBibTeX XMLCite
Full Text: DOI

A \(q\)-analogue of the modified Abramov-Petkovšek reduction. (English) Zbl 1405.33020

Schneider, Carsten (ed.) et al., Advances in computer algebra. In honour of Sergei Abramov’s 70th birthday, WWCA 2016, Waterloo, Ontario, Canada, July 23–24, 2016. Selected papers based on the presentations at the workshop. Cham: Springer (ISBN 978-3-319-73231-2/hbk; 978-3-319-73232-9/ebook). Springer Proceedings in Mathematics & Statistics 226, 105-129 (2018).
MSC:  33D05 05A30 68W30
PDFBibTeX XMLCite
Full Text: DOI

\(q\)-quasiadditive functions. (English) Zbl 1411.11006

Neininger, Ralph (ed.) et al., Proceedings of the 27th international conference on probabilistic, combinatorial and asymptotic methods for the analysis of algorithms – AofA’16, Kraków, Poland, July 4–8, 2016. Kraków: Jagiellonian University, Department of Theoretical Computer Science. 12 p. (2016).
MSC:  11A25 11B65 60F05
PDFBibTeX XMLCite
Full Text: arXiv

Discrete systems and integrability. (English) Zbl 1362.37130

Cambridge Texts in Applied Mathematics. Cambridge: Cambridge University Press (ISBN 978-1-107-66948-2/pbk; 978-1-107-04272-8/hbk; 978-1-107-33741-1/ebook). xiii, 445 p. (2016).
PDFBibTeX XMLCite
Full Text: DOI

On \(q\)-additive and \(q\)-multiplicative functions. (English) Zbl 1237.11039

Adhikari, Sukumar Das (ed.) et al., Number theory and applications. Proceedings of the international conferences on number theory and cryptography, Allahabad, India, December 2006 and February 2007. New Delhi: Hindustan Book Agency (ISBN 978-81-85931-97-5/hbk). 105-126 (2009).
PDFBibTeX XMLCite

On completely \(q\)-additive functions and the prime factorization of \(n!\). (Über vollständig \(q\)-additive Funktionen und die Primfaktorzerlegung von \(n!\).) (German) Zbl 1304.11116

Hannover: Univ. Hannover, Fakultät für Mathematik und Physik (Diss.). 83 p. (2007).
PDFBibTeX XMLCite
Full Text: Link

New approach to probabilistic number theory – compactifications and integration. (English) Zbl 1228.11125

Akiyama, Shigeki (ed.) et al., Probability and number theory – Kanazawa 2005. Proceedings of the international conference on probability and number theory, Kanazawa, Japan, June 20–24, 2005. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-43-3/hbk). Advanced Studies in Pure Mathematics 49, 133-170 (2007).
MSC:  11K65 11N37 11N64
PDFBibTeX XMLCite

The distribution of integers with given number of prime factors in almost all short intervals. (English) Zbl 1126.11051

Balasubramanian, R. (ed.) et al., The Riemann zeta function and related themes. Papers in honour of Professor K. Ramachandra. Proceedings of the international conference on analytic number theory, Bangalore, India, December 13–15, 2003. Mysore: Ramanujan Mathematical Society (ISBN 978-81-902545-2-6/pbk). Ramanujan Mathematical Society Lecture Notes Series 2, 115-120 (2006).
MSC:  11N25 11N60
PDFBibTeX XMLCite

Mean behaviour of uniformly summable \(\mathcal{Q}\)-multiplicative functions. (English) Zbl 1298.26007

Paderborn: Univ. Paderborn, Fakultät für Elektrotechnik, Informatik und Mathematik (Diss.). 98 p. (2005).
MSC:  26-02 26E60
PDFBibTeX XMLCite
Full Text: Link Link

On \(q\)-additive and \(q\)-multiplicative functions. (English) Zbl 1042.11005

Agarwal, A. K. (ed.) et al., Number theory and discrete mathematics. Proceedings of the international conference in honour of Srinivasa Ramanujan, Chandigarh, India, October 2–6, 2000. Basel: Birkhäuser (ISBN 3-7643-6720-2/hbk). Trends in Mathematics, 61-76 (2002).
MSC:  11A67 11K65 11A63
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field